MathSciNet Relay Station
MathSciNet bibliographic data
MR1134409 (92k:60148) 60H99
Kovalʹ, V. A. Asymptotic behavior of solutions of stochastic recurrence equations in ${\bf R}\sp d$. (Russian) Ukrain. Mat. Zh. 43 (1991), no. 6, 829--833; translation in Ukrainian Math. J. 43 (1991), no. 6, 776–783 (1992)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement